# SDR DXTA2025060403750

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N537QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0087
- Aircraft time: 7,604 hours, 5,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR LIGHT UNDER SEAT 3 IS INOP WITH EMER LIGHT SWITCH IN ANY POSITION CORRECTIVE ACTION: THE PATH LIGHT IN CABIN WORKS NORMALLY AT SEAT #3 BUT THE EMERGENCY PORTION AT SEAT #3 DOES NOT WORK. THE LIGHT WORKS OFF OF THE BATTERY 2 ZONE ALSO OPERATES THE READING LIGHT ABOVE SEAT #3 AND THE 2 WING INSPECTION LIGHTS, ALL WORKS NORMALLY. SUSPECT THE #2 EMERGENCY BATTERY TO BE DEFECTIVE. PLEASE ORDER BATTERY P/N: CBS28-1. (KA, 06/02) AFTER FURTHER DISCUSSION WITH MCC, BEING THAT THE OVERWING E-MER LIGHTS AND READING LIGHT AT SEAT #3 LS WORKING, SUSPECT THE LIGHT SEGMENT AT THE TOE KICK PLATE AT SEAT #3 TO BE DEFECTIVE. MCC PLACING LIGHT SEGMENT ON ORDER. (KA, 06/02) FOUND BROKEN WIRE ON CONNECTOR OF SEAT 3 EMER LIGHT ASSY. REMOVED AND REPLACED LIGHT ASSY IAW C380A 33-50-01. OPS CHECKS GOOD. PN REMOVED: CLE109-01-30 SN REMOVED: 269000759 PN INSTALLED: CLE109-01-30 SN INSTALLED:202400000039394
